# SDR AALA20110921ORD01

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- Aircraft time: 67,984 hours, 35,614 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED GEAR DOOR OPEN LIGHT ILUMINATED WITH GEAR RETRACTED.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT MAIN LANDING GEAR DOOR SENSOR TARGET THAT WAS FOUND TO BE BROKEN.  SYSTEM GROUND CHECK NORMAL OPERATION.
